# SDR DALA2025040702671

- Difficulty date: April 5, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 77,210 hours, 10,079 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Excess Play
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3313 RHW O/B FLAP UPLOCK ROLLER TOO MUCH PLAY. CORRECTIVE ACTION: R/R ROLLERS PER A330 AMM 27-54-73. OK FOR SERVICE. (0896729)
